Jump to content

Tsimo

Members
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Tsimo

  • Rank
    Junior Member
  1. Another update: it's been 3 months and 1 week, the side-effects are stable I guess, but I don't see any improvement in the shedding ( not even thinking about re-cover hear that already shedded ) I also take rogain that doesn't seem to help either. what are my options now? Maybe I should try dutastreid?
  2. Another update: so the side effects are decreasing fortunately, but I don't see any results in less-hair-loss, how long does it take until i will see at least stop in hair loss? it's been like 2 months almost. maybe i should consider dutasteride? and what about 10% mixonidil will cause allergies as well? i use right now the foam minoxidil but i don't see any results
  3. Ok so it's been like month and half i guess, and the situation is stable, and i mean it's okay even though the decrease. now my question is: i dont yet see result, i still losing hair, maybe A LITTLE less but yet, losing hair i also use rogaine because the minoxidil made me itching, what else can i use? the minoxidil 10% will made me itching too? or maybe to move to Dutasteride?
  4. Hello, I started 2 and half weeks ago Propecia, and I noticed lately that I have decrease in libido and in keep erection, I've heard that these side effects can't stop after a while? my question is should I stop now using propecia, or maybe giving it few more weeks to see if things get better? Thanks in advance.
×